Quadrature formulas for Fourier coefficients

Borislav Bojanov, Guergana Petrova

Research output: Contribution to journalArticlepeer-review

14 Scopus citations


We consider quadrature formulas of high degree of precision for the computation of the Fourier coefficients in expansions of functions with respect to a system of orthogonal polynomials. In particular, we show the uniqueness of a multiple node formula for the Fourier-Tchebycheff coefficients given by Micchelli and Sharma and construct new Gaussian formulas for the Fourier coefficients of a function, based on the values of the function and its derivatives. © 2009 Elsevier B.V. All rights reserved.
Original languageEnglish (US)
Pages (from-to)378-391
Number of pages14
JournalJournal of Computational and Applied Mathematics
Issue number1
StatePublished - Sep 2009
Externally publishedYes

Bibliographical note

KAUST Repository Item: Exported on 2020-10-01
Acknowledged KAUST grant number(s): KUS-C1-016-04
Acknowledgements: The first author was supported by the Sofia University Research grant # 135/2008 and by Swiss-NSF Scopes Project IB7320-111079. The work of second author has been supported in part by the NSF Grants #DMS-0505501 and #DMS-0810869, and by Award # KUS-C1-016-04, given by King Abdullah University of Science and Technology (KAUST).
This publication acknowledges KAUST support, but has no KAUST affiliated authors.


Dive into the research topics of 'Quadrature formulas for Fourier coefficients'. Together they form a unique fingerprint.

Cite this